MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intimal Dissection (1333)
Date of Event 03/03/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis: the sample(s) were not returned to the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed 1 additional dissection complaint associated with this lot.A review of the device history record (dhr) shows the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was possibly related to the study device and definitely related to the procedure.Based on the instructions for use (ifu), the occurrence of a dissection is an inherent risk of any pta procedure.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported a grade e flow limiting dissection was allegedly present after treatment with two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter.The health care professional (hcp) gained access to treat the mildly calcified mid distal right superficial femoral artery (sfa).The hcp performed a successful predilation of the artery.The hcp prepared the lutonix dcb's in the normal fashion and treated the target lesion, which resulted in a grade e flow limiting dissection.The hcp used a supra bare metal stent to treat the grade e flow limiting dissection, resulting in residual stenosis of less than 10%.The investigator assessed the event was possibly related to the study device and definitely related to the procedure.The lutonix dcb's were discarded by the user facility and are not available for return.No adverse patient effects were reported.This is one of two products involved with the reported event and the associated manufacturers report number is 3006513822-2016-00160.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key5878863
Report Number3006513822-2016-00161
Device Sequence Number1137241
Product Code ONU
UDI-Device Identifier00801741088728
UDI-Public(01)00801741088728(17)170917(10)GFZI1894
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/17/2017
Device Model Number9004
Device Catalogue NumberLX351306120
Device Lot NumberGFZI1894
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight77